# SDR WVER2017021292803

- Difficulty date: February 2, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 29,823 hours, 24,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Fuselage
- Part time: 29,823 hours, 24,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STR 20R BETWEEN FS 310 AND FS 319.70 IS CORRODED.
